# SDR HALA0800521

- Difficulty date: April 8, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 21,241 hours, 4,067 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLATS NR 9 AND NR 10 INBOARD AND OUTBOARD CONTROL ROD FORWARD BRACKETS CRACKED.  REPLACED BRACKETS AND RIGGED PER AIRCRAFT MAINTENANCE MANUAL 27-81-02 AND 57-41-56.
